| Model Number |
DL-330-10-K |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During ecog review, it was noted that the signal looked abnormal.A lead impedance test was run in clinic and some contacts had high impedance values.The surgeon believed these abnormal values were due to a micro fracture in the left mesial temporal depth lead.The lead was replaced on (b)(6) 2024.
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.